CSpace  > 应用数学研究所
复发事件下一般半参数比率回归模型
刘焕彬1; 何穗2; 孙六全3
2008
Source Publication应用数学学报
ISSN0254-3079
Volume031Issue:004Pages:671
Abstract本文在复发事件数据下,研究了一个一般半参数比率回归模型中参数的估计问题,给出了该模型中未知参数和非参数函数的一种估计方法,并证明了这些估计的相合性和渐近正态性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48287
Collection应用数学研究所
Affiliation1.黄冈师范学院
2.华中师范大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘焕彬,何穗,孙六全. 复发事件下一般半参数比率回归模型[J]. 应用数学学报,2008,031(004):671.
APA 刘焕彬,何穗,&孙六全.(2008).复发事件下一般半参数比率回归模型.应用数学学报,031(004),671.
MLA 刘焕彬,et al."复发事件下一般半参数比率回归模型".应用数学学报 031.004(2008):671.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘焕彬]'s Articles
[何穗]'s Articles
[孙六全]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘焕彬]'s Articles
[何穗]'s Articles
[孙六全]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘焕彬]'s Articles
[何穗]'s Articles
[孙六全]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.